EconPapers    
Economics at your fingertips  
 

Stochastic 2D Incompressible Navier‐Stokes Solver Using the Vorticity‐Stream Function Formulation

Mohamed A. El-Beltagy and Mohamed I. Wafa

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: A two‐dimensional stochastic solver for the incompressible Navier‐Stokes equations is developed. The vorticity‐stream function formulation is considered. The polynomial chaos expansion was integrated with an unstructured node‐centered finite‐volume solver. A second‐order upwind scheme is used in the convection term for numerical stability and higher‐order discretization. The resulting sparse linear system is solved efficiently by a direct parallel solver. The mean and variance simulations of the cavity flow are done for random variation of the viscosity and the lid velocity. The solver was tested and compared with the Monte‐Carlo simulations and with previous research works. The developed solver is proved to be efficient in simulating the stochastic two‐dimensional incompressible flows.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/903618

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:903618

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:903618